Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 373, Number 3

Virtual retraction and Howson’s theorem in pro-$p$ groups
Mark Shusterman and Pavel Zalesskii.
Trans. Amer. Math. Soc. 373 (2020), 1501-1527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Circular support in random sorting networks
Duncan Dauvergne and Bálint Virág.
Trans. Amer. Math. Soc. 373 (2020), 1529-1553
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Riccati equations and polynomial dynamics over function fields
Wade Hindes and Rafe Jones.
Trans. Amer. Math. Soc. 373 (2020), 1555-1575
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Majorization by hemispheres and quadratic isoperimetric constants
Paul Creutz.
Trans. Amer. Math. Soc. 373 (2020), 1577-1596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Anti-commuting varieties
Xinhong Chen and Weiqiang Wang.
Trans. Amer. Math. Soc. 373 (2020), 1597-1617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Dirichlet forms and critical exponents on fractals
Qingsong Gu and Ka-Sing Lau.
Trans. Amer. Math. Soc. 373 (2020), 1619-1652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The uniqueness of plethystic factorisation
Chris Bowman and Rowena Paget.
Trans. Amer. Math. Soc. 373 (2020), 1653-1666
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Mori chamber and stable base locus decompositions
Antonio Laface, Alex Massarenti and Rick Rischter.
Trans. Amer. Math. Soc. 373 (2020), 1667-1700
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localization and landscape functions on quantum graphs
Evans M. Harrell II and Anna V. Maltsev.
Trans. Amer. Math. Soc. 373 (2020), 1701-1729
Abstract, references and article information
Full-text PDF
Topology change and selection rules for high-dimensional $\mathrm{Spin}(1, n)_{0}$-Lorentzian cobordisms
Gleb Smirnov and Rafael Torres.
Trans. Amer. Math. Soc. 373 (2020), 1731-1747
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the cohomology of surfaces with $p_{g} = q = 2$ and maximal Albanese dimension
Johan Commelin and Matteo Penegini.
Trans. Amer. Math. Soc. 373 (2020), 1749-1773
Abstract, references and article information
Full-text PDF
Del Pezzo surfaces and Mori fiber spaces in positive characteristic
Andrea Fanelli and Stefan Schröer.
Trans. Amer. Math. Soc. 373 (2020), 1775-1843
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the complexity of Borel equivalence relations with some countability property
Dominique Lecomte.
Trans. Amer. Math. Soc. 373 (2020), 1845-1883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Klein coverings of genus 2 curves
Paweł Borówka and Angela Ortega.
Trans. Amer. Math. Soc. 373 (2020), 1885-1907
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orlik-Solomon type presentations for the cohomology algebra of toric arrangements
Filippo Callegaro, Michele D’Adderio, Emanuele Delucchi, Luca Migliorini and Roberto Pagaria.
Trans. Amer. Math. Soc. 373 (2020), 1909-1940
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representations of relatively free profinite semigroups, irreducibility, and order primitivity
Jorge Almeida and Ondřej Klíma.
Trans. Amer. Math. Soc. 373 (2020), 1941-1981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Optimal bounds for single-source Kolmogorov extractors
Laurent Bienvenu, Barbara F. Csima and Matthew Harrison-Trainor.
Trans. Amer. Math. Soc. 373 (2020), 1983-2006
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A rigid local system with monodromy group the big Conway group $2.\mathsf{Co}_{1}$ and two others with monodromy group the Suzuki group $6.Suz$
Nicholas M. Katz, Antonio Rojas-León and Pham Huu Tiep.
Trans. Amer. Math. Soc. 373 (2020), 2007-2044
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp decay estimates for critical Dirac equations
William Borrelli and Rupert L. Frank.
Trans. Amer. Math. Soc. 373 (2020), 2045-2070
Abstract, references and article information
Full-text PDF
Pseudolattices, del Pezzo surfaces, and Lefschetz fibrations
Andrew Harder and Alan Thompson.
Trans. Amer. Math. Soc. 373 (2020), 2071-2104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-regular representations of discrete groups and associated $C^{*}$-algebras
Bachir Bekka and Mehrdad Kalantar.
Trans. Amer. Math. Soc. 373 (2020), 2105-2133
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the structure of axial algebras
S. M. S. Khasraw, J. McInroy and S. Shpectorov.
Trans. Amer. Math. Soc. 373 (2020), 2135-2156
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Better bounds for poset dimension and boxicity
Alex Scott and David R. Wood.
Trans. Amer. Math. Soc. 373 (2020), 2157-2172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Correlation of a macroscopic dent in a wedge with mixed boundary conditions
Mihai Ciucu.
Trans. Amer. Math. Soc. 373 (2020), 2173-2190
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On algebraic integers of bounded house and preperiodicity in polynomial semigroup dynamics
Alina Ostafe and Marley Young.
Trans. Amer. Math. Soc. 373 (2020), 2191-2206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On transformations of Markov chains and Poisson boundary
Iddo Ben-Ari and Behrang Forghani.
Trans. Amer. Math. Soc. 373 (2020), 2207-2227
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equilibrium measures of meromorphic self-maps on non-Kähler manifolds
Duc-Viet Vu.
Trans. Amer. Math. Soc. 373 (2020), 2229-2250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to “Breuil–Kisin modules via crystalline cohomology"
Bryden Cais and Tong Liu.
Trans. Amer. Math. Soc. 373 (2020), 2251-2252
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Addendum to “Dynamical canonical heights for Jordan blocks, arithmetic degrees of orbits, and nef canonical heights on abelian varieties"
Shu Kawaguchi and Joseph H. Silverman.
Trans. Amer. Math. Soc. 373 (2020), 2253-2253
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions